PuSH - Publikationsserver des Helmholtz Zentrums München

Döhler, M.* ; Kunis, S. ; Potts, D.*

Nonequispaced hyperbolic cross fast fourier transform.

SIAM J. Numer. Anal. 47, 4415-4428 (2010)
DOI Verlagsversion bestellen
Open Access Green möglich sobald Postprint bei der ZB eingereicht worden ist.
A straightforward discretization of problems in d spatial dimensions often leads to an exponential growth in the number of degrees of freedom. Thus, even efficient algorithms like the fast Fourier transform (FFT) have high computational costs. Hyperbolic cross approximations allow for a severe decrease in the number of used Fourier coefficients to represent functions with bounded mixed derivatives. We propose a nonequispaced hyperbolic cross FFT based on one hyperbolic cross FFT and a dedicated interpolation by splines on sparse grids. Analogously to the nonequispaced FFT for trigonometric polynomials with Fourier coefficients supported on the full grid, this allows for the efficient evaluation of trigonometric polynomials with Fourier coefficients supported on the hyperbolic cross at arbitrary spatial sampling nodes.
Altmetric
Weitere Metriken?
Zusatzinfos bearbeiten [➜Einloggen]
Publikationstyp Artikel: Journalartikel
Dokumenttyp Wissenschaftlicher Artikel
Schlagwörter Trigonometric approximation; Hyperbolic cross; Sparse grid; Fast Fourier transform; Nonequispaced FFT
ISSN (print) / ISBN 0036-1429
e-ISSN 1095-7170
Quellenangaben Band: 47, Heft: 6, Seiten: 4415-4428 Artikelnummer: , Supplement: ,
Verlag Society for Industrial and Applied Mathematics (SIAM)
Begutachtungsstatus